# SDR FDEA201003180920

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545731
- Condition: Mismanufactured
- Location: Bs 600 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER SPACING SKIN FWD PIT STA 600 STR 27L.  CUT OUT DAMAGE AREA THRU SKIN STA 600 STR 27L-28L IAW B727 PF 53-30-3 FIG 1B.   FABRICATED REPAIR PARTS FILLER, STRUCTURAL FILLER DOUBLER AND TRIPLER IAW PF 53-30-3 FIG 1B. CUT OUT DAMAGE SHEAR TIE IAW SRM 53-10-4 FIG 4. FAB SHEAR TIE REPAIR IAW SRM 53-10-4 FIG 15. INSTALLED REPAIR SKIN PARTS IAW SRM 51-30-2 AND INSTALLED SHEAR TIE IAW SRM 51-30-2, REV 102.
